# SDR ASAA0842967

- Difficulty date: May 16, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 35,288 hours, 19,300 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Component: Stabilizer
- Component part number: 657378352
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND IN RIGHTHAND HORIZONTAL STABILIZER LEADING EDGE.  INSTALLED EXTERNAL DOULBER PER ALK EA 5510 01322.
